Science in China Series A: Mathematics

, Volume 51, Issue 9, pp 1690–1704

Anisotropic weak Hardy spaces and interpolation theorems


DOI: 10.1007/s11425-008-0009-z

Cite this article as:
Ding, Y. & Lan, S. Sci. China Ser. A-Math. (2008) 51: 1690. doi:10.1007/s11425-008-0009-z


In this paper, the authors establish the anisotropic weak Hardy spaces associated with very general discrete groups of dilations. Moreover, the atomic decomposition theorem of the anisotropic weak Hardy spaces is also given. As some applications of the above results, the authors prove some interpolation theorems and obtain the boundedness of the singular integral operators on these Hardy spaces.


anisotropic Hardy space anisotropic weak Hardy space atomic decomposition interpolation singular integral 


42B30 42B99 

Copyright information

© Science in China Press and Springer-Verlag GmbH 2008

Authors and Affiliations

  1. 1.School of Mathematical SciencesBeijing Normal UniversityBeijingChina
  2. 2.Key Laboratory of Mathematics and Complex SystemsMinistry of EducationBeijingChina
  3. 3.Department of MathematicsLishui UniversityLishuiChina

Personalised recommendations